# SDR 20010226CW001

- Difficulty date: January 28, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R20007M2
- Propeller: Hamstd 23E50
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 153084
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE CHECK SHOWS EXCESS WOBLE IN EX GUIDE.
